Isomorphism theorems in the $L_2$-theory of weak solutions of parabolic boundary value problems
Doklady Akademii Nauk, Tome 260 (1981) no. 5, pp. 1054-1058
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_260_5_a6,
author = {N. V. Zhitarashu},
title = {Isomorphism theorems in the $L_2$-theory of weak solutions of parabolic boundary value problems},
journal = {Doklady Akademii Nauk},
pages = {1054--1058},
year = {1981},
volume = {260},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_260_5_a6/}
}
N. V. Zhitarashu. Isomorphism theorems in the $L_2$-theory of weak solutions of parabolic boundary value problems. Doklady Akademii Nauk, Tome 260 (1981) no. 5, pp. 1054-1058. http://geodesic.mathdoc.fr/item/DAN_1981_260_5_a6/